# SDR DHL9771235D

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FRAME BS 540 LB 25.  REMOVED CORROSION, FOUND CRACK ON FLANGE.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-10-4, 20 BY 10.
